# SDR GLBA2013122300363

- Difficulty date: December 20, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY EXIT DOOR AT 6C,  EXTERIOR LATCH IS NOT STOWED.  R & R 6C EMERGENCY DOOR IAW AMM 52-20-00, OPS CHECKED GOOD.  LUBRICATED LATCH IAW 52-20-01 STEPS 1B18 1B14 1B22.
